# SDR 3EJA202504043001

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N782JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0090
- Aircraft time: 10,233 hours, 7,302 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Boost
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING OUR TAKEOFF ROLL AND BEFORE 50KTS, WE HAD A FUEL BOOST ON R ANNUNCIATION.
